# SDR AWXA200600763

- Difficulty date: April 3, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 59,230 hours, 41,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775594
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C19 CHECK DISCOVERED FUSELAGE SKIN CRACKED, .5 INCHES, AT BS 727E+18 AT STR 24R.  MAINTENANCE CUT OUT CRACKED SECTION OF SKIN AT BS 727B+18 AT STR 24R IAW BOEING 737-300 SRM 53-00-01-2R31 FIG 201.  FABRICATED DOUBLER, FILLER AND TRIPLER IAW SRM 53-00-01-2R31 FIG 201.  INSTALLED FABRICATED REPAIR PARTS AT BS 727E+18 AT STR 24R IAW SRM 53-00-01-2R31.
